# SDR USAAF00027

- Difficulty date: March 25, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - FOUND THE FORWARD SERVICE DOOR WILL NOT ARM PROPERLY.  MAINTENANCE FOUND ARMING MECHANICAL LINKAGE BOUND AT DOOR OPEN/CLOSING HANDLE INTERFACE POINT.  FREED LINKAGE AT INTERFACE/STICKING POINT.  DOOR OPS CHECKED OK.  (M)
